Write a review

Dysport when Will I Ever Feel Normal Again! - Manchester, UK

Will someone please tell me how long it takes to...

will someone please tell me how long it takes to feel normal again? i had dysport 3 weeks ago to help with migraines, since my head feels like its going to explode, my neck and shoulders are painful the nausea is terrible and i havnt been in work for 2 weeks.i crashed my car into a petrol pump my balance is completely gone.

i had this on the nhs in manchester and was told i would have no side effects, the same day i had the worse migraine i have ever incountered a blood vessel in my eye burst and it just got worse from there and the doctor wont contact me , its hell dont have it

There are several of us on this site that have experienced horrible side effects from Dysport. You can do a search and find several previous postings. Each person is a little different. In my case, the naseau feeling came and went for approximately 16 weeks. The head pressure continued for me for 10+ months. I am at almost 1 year post-injection and am still feeling some side effects. I am hoping that within another 4-6 months I will be normal again. I had the injections for cosmetic reasons as opposed to treatment for migraines...however I feel this toxin can spread and create the same adverse reaction from anywhere that it is injected. Similar side effects have been reported from the clinical trial studies done on the drug for the treatment of cervical dystonia. The fact that your physician is not treating you for your adverse reaction is unprofessional. I would seek treatment from another physician and be certain to report your reaction to the appropriate watch group within th UK.
Reply

Hi suzy,

Oh my! That sounds terrible, and your doctor won't contact you too boot! Have you gone to see anyone else? The only good news is at least it's not permanent. Other members have mentioned drinking green tea to flush your system faster. I'm not sure if it will work, but it probably can't hurt. You also might want to check out the answers to the question, Dysport Side Effects, in our doctor Q&A. Hopefully there will be something in there to help. Please keep us updated and I'm so hoping you will feel better soon.

Thanks so much for the review,

-Britt

Reply
dr kellet

i think he injected too much or has done something wrong

1 out of 5 stars Overall rating
Was this review helpful? 1 other found this helpful